Jump to content

Photo

2Nd Course Of Accutane 28 Y/o Fem

amnesteen claravis dosing achy

No replies to this topic

#1 sonogirl26

sonogirl26

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 26-February 12

Posted 26 February 2012 - 12:49 PM

I am 28 years old and I'm starting my 2nd course of Accutane. The last time I took it was 9 years ago and it was the generic Amnesteen. Well my acne was way worse back then, but recently I've started getting the cystic nodules that won't go away and it's very frustruating, so I've decided to go back on Accutane. Well this time my new doctor prescribed me 30 mg of Claravis. Well its only been two days and I feel like I have the flu--I'm achy all over and it hurts behind my eyes and I feel sluggish and a little dizzy. I never had any side effects on Amnesteen except for the dryness. I know people say they are the exact same ingredient, but I believe my body is metabolizing this one differently or something. I know they can be off by a little bit from each other, but I know how i'm feeling and it doesn't feel good. So then I went and found my old prescriptions (I am very organized and keep all my medical stuff). It looks like nine years ago I only took Amnesteen for 5 months and started out at 20 mg, 40 mg, 40 mg, 20 mg, and 20 mg and that was it. So I'm not sure if I should stop Claravis and call my doctor to see if I could get back on Amnesteen again or if I should continue to take Claravis until I can get a new prescription--but I can't stand feeling this achy...ugh!!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users